Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A general theory of $ k$-place stroke functions in $ 2$-valued logic


Author: Atwell R. Turquette
Journal: Proc. Amer. Math. Soc. 13 (1962), 822-824
MSC: Primary 02.12
DOI: https://doi.org/10.1090/S0002-9939-1962-0140391-9
MathSciNet review: 0140391
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emil L. Post, The Two-Valued Iterative Systems of Mathematical Logic, Annals of Mathematics Studies, no. 5, Princeton University Press, Princeton, N. J., 1941. MR 0004195
  • [2] -, ibid., pp. 30-31.
  • [3] -, ibid., p. 108.
  • [4] Arto Salomaa, On the composition of functions of several variables ranging over a finite set, Ann. Univ. Turku. Ser. A I 41 (1960), 48. MR 0115898

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.12

Retrieve articles in all journals with MSC: 02.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140391-9
Article copyright: © Copyright 1962 American Mathematical Society